# SDR AALA990765

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 761
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES CRACK .50 INCH APPROXIMATELY IN LEFT 70.5 WING T-CHORD RADIUS AT FS 751 (MARKED).  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLERS AND OTHER REPAIR PARTS IAW SB 727-57-112 FIG 4 AND ESO 11697 DATED 5-24-99.  TST:  47,052 HOURS.  CYCLES:  25,402.  (X)
